MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6720127090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a tka (total knee arthroplasty) procedure, the blade broke at the cutting end.It was further reported that there was a two minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8387338
Report Number0001811755-2019-00721
Device Sequence Number13899412
Product Code HWE
UDI-Device Identifier07613327143768
UDI-Public07613327143768
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6720127090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1